Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Severe pain on one side of the face till the neck, taking medicines for sinusitis. Remedy?

Hi Doc , I am suffering from severe pain on the left side of my face till the neck . You can say, one half part of the face is actually pain struck. I am under medications since 5 days now, for sinusitis . Having medicines such as - Ponstan forte 500mg - thrice daily and also Klavox 625mg - thrice daily. The headache has reduced but the left hand portion of the complete face, inclusive of the cheeks, ears, jawline and neck, the pain is unbearable. Please
Asked On : Fri, 20 Apr 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
You are on right medicines for sinusitis. But as there is no sign of relief since 5 days, it means you are not suffering from sinusitis. You seem to be suffering from trigeminal neuralgia. This painful condition mostly effects the females, and its pain is unilateral i.e on one side of the face, and radiates to all the points you have mentioned: ears, cheeks, jawline, neck. Its pain doesn't relieve with any kind of pain killer. Tramadol is the only drug which can help cure this condition. Its also a drug which helps in the diagnosis of trigeminal neuralgia. But this drug can only be taken when prescribed as it has many side effects if not taken under supervision of a specialist. Consult a doctor (MDS-oral medicine or MDS-maxillofacial surgery) for treatment of your ailment.
Answered: Fri, 20 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor